Quasi-likelihood inference for negative binomial time series models

Christou, V. and Fokianos, K. (2014) Quasi-likelihood inference for negative binomial time series models. Journal of Time Series Analysis, 35 (1). pp. 55-78. ISSN 0143-9782

Full text not available from this repository.

Abstract

We study inference and diagnostics for count time series regression models that include a feedback mechanism. In particular, we are interested in negative binomial processes for count time series. We study probabilistic properties and quasi‐likelihood estimation for this class of processes. We show that the resulting estimators are consistent and asymptotically normally distributed. These facts enable us to construct probability integral transformation plots for assessing any assumed distributional assumptions. The key observation in developing the theory is a mean parameterized form of the negative binomial distribution. For transactions data, it is seen that the negative binomial distribution offers a better fit than the Poisson distribution. This is an immediate consequence of the fact that transactions can be represented as a collection of individual activities that correspond to different trading strategies.

Item Type: Journal Article
Journal or Publication Title: Journal of Time Series Analysis
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/1800/1804
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 127758
Deposited By: ep_importer_pure
Deposited On: 26 Sep 2018 08:10
Refereed?: Yes
Published?: Published
Last Modified: 22 Feb 2020 04:44
URI: https://eprints.lancs.ac.uk/id/eprint/127758

Actions (login required)

View Item View Item